# SDR AALA201808089002

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,278 hours, 21,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Missing
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE COVER MISSING A CLAMP.  REPLACED THE L4 DOOR SLIDE COVER CARD 26L0002510.
